# SDR IXXA05RNG066S

- Difficulty date: September 9, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Improper
- Location: Sta Xfs210-222
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND IMPROPER REPAIR ON RT HORIZONTAL STABILIZER L/E DOUBLER STA XFS 210-222.500.  EXISTING DOUBLER WAS REMOVED AND A NEW REINFORCEMENT DOUBLER WAS INSTALLED IAW EO ATI 090805 AND EWO ATI-55-006.
